advertisement
Question
Posted by: Eve | 2003/01/30

Epilepsy Medication

My little sister is on medication (phenytoin 2 at night) and degranol (1) three times a day) for epilepsy. She has come to live with me permanently and she has been with me for a month. She's had a seizure during the night after approximately a year . Should medication be taken specifically on time each day? Can you advise me as to what caused the seizure.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Eve, the exact time you take the medication isn’t nearly as important as taking it every day. I doubt that the seizure was brought on by her not taking her medication at the same time every day, but it might mean that she is outgrowing her present prescription (as she becomes bigger she will need to increase her dosage). You can have blood taken to determine whether she’s getting enough medicine and then take it from there. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement